Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 4 > A Hilbert-Type Integral Inequality with the...
< Back to Volume

A Hilbert-Type Integral Inequality with the Homogeneous Kernel of Degree-3 and a Best Constant Factor

Download PDF

Abstract:

By establishing the weight function, we present a new Hilbert-type inequality with the integral in whole plane and with a best constant factor, and its kernel is a homogeneous form of degree-3, and also we put forward its equivalent form.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 4)
Pages:
41-46
DOI:
10.18052/www.scipress.com/BSMaSS.4.41
Citation:
Z. T. Xie and Z. Zheng, "A Hilbert-Type Integral Inequality with the Homogeneous Kernel of Degree-3 and a Best Constant Factor", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 41-46, 2012
Online since:
Dec 2012
Export:
Distribution: